Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 84, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 6, 2015, 5:05 PM CDT for Bureau County, Henry County, Illinois. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2015, 5:05 PM CDT (22:05 UTC)
- Expired
- Jul 6, 2015, 5:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Bureau County, IL, Henry County, IL
The radar
The Quad Cities radar (KDVN), 69 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 5:26 PM CDT | TSTM WND DMG | Hooppole, IL | 5 INCH DIAMETER TREE BRANCH BLOWN DOWN ON TOP OF HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.1 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 200 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -74 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
264
WUUS53 KDVN 062205
SVRDVN
ILC011-073-062245-
/O.NEW.KDVN.SV.W.0084.150706T2205Z-150706T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
505 PM CDT MON JUL 6 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HENRY COUNTY IN NORTHWESTERN ILLINOIS...
NORTHWESTERN BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 545 PM CDT
* AT 504 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ATKINSON...
OR 15 MILES NORTHEAST OF CAMBRIDGE...MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
HOOPPOLE AROUND 510 PM CDT.
WALNUT AROUND 535 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
NORMANDY...THOMAS...MANLIUS...NEW BEDFORD AND YORKTOWN.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS NEAR MILE MARKER 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4141 8993 4158 8996 4158 8953 4142 8950
TIME...MOT...LOC 2204Z 261DEG 37KT 4148 8999
HAIL...<.75IN
WIND...70MPH
$$
RP KINNEY3 follow-up statements
518
WWUS53 KDVN 062222
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
522 PM CDT MON JUL 6 2015
ILC011-073-062245-
/O.CON.KDVN.SV.W.0084.000000T0000Z-150706T2245Z/
HENRY IL-BUREAU IL-
522 PM CDT MON JUL 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN HENRY AND NORTHWESTERN BUREAU COUNTIES...
AT 521 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HOOPPOLE...OR
19 MILES NORTH OF KEWANEE...MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
WALNUT AROUND 545 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
NORMANDY...THOMAS...NEW BEDFORD AND YORKTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4158 8996 4158 8953 4148 8951 4144 8994
TIME...MOT...LOC 2221Z 256DEG 24KT 4151 8987
HAIL...<.75IN
WIND...70MPH
$$
RP KINNEY634
WWUS53 KDVN 062232
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
532 PM CDT MON JUL 6 2015
ILC073-062241-
/O.CAN.KDVN.SV.W.0084.000000T0000Z-150706T2245Z/
HENRY IL-
532 PM CDT MON JUL 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENRY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4148 8951 4145 8986 4158 8986 4158 8953
TIME...MOT...LOC 2231Z 259DEG 55KT 4154 8976
$$
ILC011-062245-
/O.CON.KDVN.SV.W.0084.000000T0000Z-150706T2245Z/
BUREAU IL-
532 PM CDT MON JUL 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN BUREAU COUNTY...
AT 531 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEER GROVE...
OR 16 MILES SOUTH OF ROCK FALLS...MOVING EAST AT 65 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
WALNUT AROUND 540 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
NORMANDY...THOMAS...NEW BEDFORD AND YORKTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4148 8951 4145 8986 4158 8986 4158 8953
TIME...MOT...LOC 2231Z 259DEG 55KT 4154 8976
HAIL...<.75IN
WIND...70MPH
$$
RP KINNEY572
WWUS53 KDVN 062246
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
546 PM CDT MON JUL 6 2015
ILC011-062255-
/O.EXP.KDVN.SV.W.0084.000000T0000Z-150706T2245Z/
BUREAU IL-
546 PM CDT MON JUL 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BUREAU COUNTY HAS
EXPIRED...
A NEW SEVERE THUNDERSTORM WARNING IS NOW IN EFFECT UNTIL 630 PM FOR
NORTHERN BUREAU COUNTY.
LAT...LON 4148 8951 4145 8986 4158 8986 4158 8953
TIME...MOT...LOC 2242Z 261DEG 37KT 4154 8976
$$
RP KINNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:16 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 6, 3:16 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 316 PM CDT MON JUL 6 2015 .SYNOPSIS... ISSUED AT 315 PM CDT MON JUL 6 2015 A VERY HUMID AIR MASS REMAINED IN PLACE ACROSS THE REGION DURING THE AFTERNOON HOURS...WITH DEWPOINT TEMPERATURES IN THE 70 TO 75 DEGREE RANGE. A COLD FRONT EXTENDED ACROSS CENTRAL IOWA. CLOUD COVER HELPED HOLD DOWN TEMPERATURES MOST AREAS...WITH THE EXCEPTION OF SOUTHEAST IOWA AND FAR NORTHEAST MISSOURI...WHERE READINGS WERE IN THE MID 80S. SCATTERED THUNDERSTORMS CONTINUED ALONG AND NORTH OF INTERSTATE 80 DURING THE AFTERNOON...AFTER PERIODS OF HEAVY RAIN DURING THE MORNING HOURS. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 315 PM CDT MON JUL 6 2015 LATEST HIGH RESOLUTION MODEL TRENDS REFLECT A FASTER PROGRESSION OF THE COLD FRONT THROUGH THE FORECAST AREA LATE THIS AFTERNOON AND TONIGHT...AND HAVE MADE SOME CORRESPONDING ADJUSTMENTS IN EVOLUTION OF POPS AND HIGHEST QPF AMOUNTS. 0.75 TO 1 INCH ADDITIONAL RAINFALL AMOUNTS WILL BE COMMON...WITH ISOLATED 2-3 INCHES IN AREAS IMPACTED BY STRONG AND/OR MULTIPLE STORMS. THE SLIGHT RISK AREA HAS BEEN TRIMMED TO ROUGHLY THE SOUTHEAST HALF OF THE FORECAST AREA...AREAS THAT HAVE BEEN MOSTLY DRY TO THIS POINT. NOT EXCITED ABOVE THE OVERALL SEVERE THREAT WITH THE WEAK SHEAR AND MEAGER MID LEVEL LAPSE RATES. WILL LIKELY BE MONITORING A FEW STORMS FOR STRONG WIND GUSTS. OF MORE CONCERN IS THE DEEP MOISTURE AND POTENTIAL FOR ADDITIONAL HEAVY RAIN. SOME LOCATIONS ALONG AND NORTH OF I-80 PICKED UP 1 TO 2 INCHES THROUGH EARLY AFTERNOON AND WILL NEED TO BE WATCHED CLOSELY. THE HIGHEST QPF THROUGH TONIGHT MAY BE FOCUSED SOUTH OF THESE AREAS. IF THAT ENDS UP BEING THE CASE...THEN THE MAIN THREAT WOULD BE HIGH RAINFALL RATES AND REPEATED ROUNDS IN URBAN AREAS. RAIN EXPECTED TO LINGER FAR SOUTH LATE TONIGHT INTO TUESDAY MORNING. EXPECT COOL N/NE FLOW TUESDAY...WITH AFTERNOON HIGHS ONLY IN THE LOW TO MID 70S. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 315 PM CDT MON JUL 6 2015 QUIET AND DRY CONDITIONS WILL BE SEEN ACROSS THE AREA TUESDAY EVENING WITH THE FRONT WELL SOUTH OF THE AREA AND FLOW OFF LAKE MICHIGAN. A NEW THUNDERSTORM COMPLEX WILL DEVELOP ALONG THE KS/MO BORDER AND MOVE EAST NORTHEAST OVERNIGHT. THUS SHOWERS AND SOME THUNDERSTORMS SHOULD BEGIN MOVING INTO THE EXTREME SOUTH AROUND SUNRISE WEDNESDAY. THE CONVECTIVE COMPLEX WILL MOVE ACROSS THE AREA IN A DECAYING NATURE WEDNESDAY MORNING AND EARLY AFTERNOON. THE BETTER CHANCES FOR RAIN LOOK TO BE SOUTH OF I-80. DIFFERENTIAL HEATING DURING THE DAY COMBINED WITH ANY BOUNDARIES FROM THE DECAYING CONVECTIVE COMPLEX MAY BE ENOUGH TO GENERATE ISOLATED TO SCATTERED CONVECTION NORTH OF I-80 DURING THE AFTERNOON. CLOUD COVER AND PRECIPITATION MAY RESULT IN HIGHS NOT MUCH WARMER THAN THE LOWER 70S. RAIN SHOULD SLOWLY DECREASE IN COVERAGE FROM WEST TO EAST WEDNESDAY NIGHT WITH THE BETTER RAIN CHANCES SOUTH OF I-80. ON THURSDAY...THE MODELS DIVERGE CONSIDERABLY ON THEIR RESPECTIVE SOLUTIONS. THE KEY WILL BE WHERE DOES THE FRONTAL BOUNDARY STALL OUT. SEVERAL MODELS PLACE THE FRONTAL BOUNDARY FROM NORTHERN INDIANA INTO SOUTHERN IOWA. IF THIS PLACEMENT IS CORRECT...THEN ISOLATED TO POSSIBLY SCATTERED CONVECTION WILL BE POSSIBLE...ESPECIALLY DURING THE AFTERNOON HOURS. HIGH TEMPERATURES ON THURSDAY WILL BE WELL BELOW NORMAL. THURSDAY NIGHT ON... THE MODELS DIVERGE CONSIDERABLY ON THEIR RESPECTIVE SOLUTIONS REGARDING THE SENSIBLE WEATHER. THE OVERALL LARGE SCALE PICTURE WOULD SUPPORT A FAIRLY ACTIVE WEATHER PATTERN WITH ORGANIZED THUNDERSTORM COMPLEXES. THE KEY WILL BE WHERE THE FRONTAL POSITION IS LOCATED. IT MUST BE POINTED OUT THAT THERE WILL BE PERIODS OF DRY WEATHER FROM THURSDAY NIGHT THROUGH NEXT MONDAY. THESE DRY PERIODS MAY BE 6 OR MORE HOURS LONG. CONFIDENCE ON WHEN THE DRY WEATHER MAY OCCUR IS QUITE LOW. RIGHT NOW THE MODEL CONSENSUS HAS CHANCE TO LIKELY POPS THURSDAY NIGHT/FRIDAY FOR A POTENTIAL THUNDERSTORM COMPLEX MOVING ACROSS THE AREA. FRIDAY NIGHT THROUGH MONDAY...THE MODEL CONSENSUS HAS SLIGHT CHANCE TO CHANCE POPS EACH DAY. LARGE SCALE SIGNALS IN THE WEATHER PATTERN WOULD SUPPORT ADDITIONAL ROUNDS OF ORGANIZED THUNDERSTORM COMPLEXES AFFECTING THE MIDWEST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 108 PM CDT MON JUL 6 2015 18Z TAFS UPDATED TO REFLECT RECENT TRENDS AND HIGH RESOLUTION MODELS. EXPECTING MORE WIDESPREAD STORMS DEVELOPING IN THE 20Z TO 22Z TIME FRAME...THEN CONTINUING INTO THE EVENING HOURS AND LAST TO END AT KBRL. MAINLY MVFR CEILINGS AND VISIBILITIES THEN EXPECTED OVERNIGHT IN THE WAKE OF THE COLD FRONT. HAVE KEPT THE TAFS PESSIMISTIC IN TERMS OF SCOURING OUT THE LOW CLOUDS. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...RP KINNEY SHORT TERM...RP KINNEY LONG TERM...08 AVIATION...RP KINNEY
Hazardous weather outlook, Jul 6, 3:22 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 322 PM CDT MON JUL 6 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-071100- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 322 PM CDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE MORE WIDESPREAD OVER THE ENTIRE AREA LATE THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH THE REGION. A FEW THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS PRESENTING THE MAIN THREAT. THE MAIN THREAT AREA FOR ISOLATED SEVERE WEATHER IS SOUTH OF INTERSTATE 80. EXPECT LOCALLY HEAVY RAINFALL WITH STORMS THROUGH TONIGHT. THIS MAY LEAD TO MINOR STREET FLOODING AND PONDING WATER ON ROADS. ISOLATED FLASH FLOODING IS NOT OUT OF THE QUESTION...ESPECIALLY IN URBAN AREAS AND LOCATIONS THAT RECEIVED HEAVY RAIN EARLIER TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A BAND OF THUNDERSTORMS MAY MOVE ACROSS PORTIONS OF THE OUTLOOK AREA WEDNESDAY INTO WEDNESDAY EVENING. WHILE SEVERE WEATHER IS CURRENTLY NOT EXPECTED WITH THESE STORMS...THEY MAY BE ABLE TO PRODUCE LOCALLY HEAVY RAINFALL AND MINOR FLOODING. LATEST INDICATIONS SUGGEST THAT THESE STORMS WILL MOVE ACROSS AREAS GENERALLY ALONG AND SOUTH OF INTERSTATE 80. THURSDAY NIGHT THROUGH SATURDAY NIGHT...THERE IS A CHANCE FOR MORE ROUNDS OF THUNDERSTORMS OVER PORTIONS OF THE OUTLOOK AREA THROUGHOUT THIS PERIOD. ADDITIONAL EPISODES OF HEAVY RAIN MAY LEAD TO FLOODING PROBLEMS BY THE WEEKEND. IT IS TOO SOON TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. RP KINNEY/08
In the hours before
Local storm report, Jul 6, 4:01 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
401 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND GST MUSCATINE MUNICIPAL AIR 41.37N 91.15W
07/06/2015 M68 MPH MUSCATINE IA AWOS
TIME ESTIMATED FROM RADAR.
&&Local storm report, Jul 6, 4:19 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
419 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND GST MUSCATINE MUNICIPAL AIR 41.37N 91.15W
07/06/2015 M68.00 MPH MUSCATINE IA AWOS
TIME CORRECTED TO 345 PM CDT.
&&Local storm report, Jul 6, 4:30 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
430 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND DMG MOLINE 41.49N 90.49W
07/06/2015 ROCK ISLAND IL TRAINED SPOTTER
DAMAGE TO ROOF AND SIDING BLOWN OFF ON FEDEX AND KINKOS
BUILDING NEAR SOUTH PARK MALL AND JOHN DEERE ROAD.
&&
GROSSLocal storm report, Jul 6, 4:33 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
433 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG MOLINE 41.49N 90.49W
07/06/2015 ROCK ISLAND IL TRAINED SPOTTER
DAMAGE TO ROOF AND SIDING BLOWN OFF ON FEDEX AND KINKOS
BUILDING NEAR SOUTH PARK MALL AND JOHN DEERE ROAD.
&&
ERVINLocal storm report, Jul 6, 4:34 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
434 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG MOLINE 41.49N 90.49W
07/06/2015 ROCK ISLAND IL TRAINED SPOTTER
A FEW CAR WINDOWS BLOWN OUT AT SOUTH PARK MALL PARKING
LOT.
&&
ERVINLocal storm report, Jul 6, 4:56 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
456 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND DMG FRUITLAND 41.35N 91.13W
07/06/2015 MUSCATINE IA LAW ENFORCEMENT
UTILITY POLES AND SEVERAL TREES DOWN NEAR FRUITLAND ROAD
AND SPITZ DRIVE...TIME ESTIMATED FROM RADAR.
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 3:16 PM CDT | Special Weather Statement | DVN | Mercer, Rock Island | 59 min |
| Jul 6, 3:59 PM CDT | Severe Thunderstorm Warning | DVN | Rock Island | 46 min |
| Jul 6, 4:29 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Rock Island, Whiteside | 46 min |
| Jul 6, 5:40 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Whiteside | 25 min |
| Jul 6, 6:17 PM CDT | Flash Flood Warning | DVN | Rock Island | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.